# SDR AALA201801169001

- Difficulty date: January 14, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N127UW
- Make and model: Airbus A320-214
- Aircraft serial: 4202
- Aircraft time: 22,785 hours, 11,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT EMERGENCY FLASHLIGHT INOPERATIVE.  REPLACED THE BATTERY IN THE FLASHLIGHT. OPS CHECKED GOOD.   OK FOR SERVICE.
